MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37603
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Caller stated they were attempting to connect to the pt's activa implantable neurostimulator (ins) toady with the dbs clinician appl ication but the app was only identifying the percept ins.The caller stated  she 'thinks other people have run into this issue' but she has not before.The caller made a note that the pt had come into the clinic a month ago and did not have this issue occur.The caller noted the pt was no longer with the caller and had left the clinic.The caller states they were not able to connect to activa with dbs app so they ended up connecting to pt's activa using the 37642.Agent provided considerations around connecting to one ins when another ins is present and noted if the issue persisted they can call in live when with the pt.No symptoms reported.
 
Additional Manufacturer Narrative
Continuation of d10: product id b35200 (serial: (b)(6); product type: 0197-implantable neurostimulator; implant date (b)(6) 2024; explant date product id a610 (serial: unknown); product type: 0216-software; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep) reported the cause of the connection issue wasn¿t determined.A patient programmer was used to turn the implant off.If the issue persisted they were going to use a metal barrier over the patient¿s percept device to prevent the dbs app from finding that device.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19135528
Report Number3004209178-2024-09340
Device Sequence Number17323514
Product Code MHY
UDI-Device Identifier00613994761071
UDI-Public00613994761071
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date04/29/2024
Date Device Manufactured10/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age67 YR
Patient SexMale